Bulletin of the American Mathematical Society

Iterated loop functors and the homology of the Steenrod algebra

William M. Singer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 290-292.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537779

Mathematical Reviews number (MathSciNet)
MR0397723

Zentralblatt MATH identifier
0337.55019

Subjects
Primary: 55G10 55H15
Secondary: 18G10: Resolutions; derived functors [See also 13D02, 16E05, 18E25] 18H15

Citation

Singer, William M. Iterated loop functors and the homology of the Steenrod algebra. Bull. Amer. Math. Soc. 82 (1976), no. 2, 290--292. https://projecteuclid.org/euclid.bams/1183537779


Export citation

References

  • 1. A. K. Bousfield and E. B. Curtis, A spectral sequence for the homotopy of nice spaces, Trans. Amer. Math. Soc. 151 (1970), 457-479. MR 42 #2488.
  • 2. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fiber spaces, Mem. Amer. Math. Soc. No. 74 (1967). MR 37 #2226.
  • 3. W. M. Singer, The algebraic EHP sequence, Trans. Amer. Math. Soc. 201 (197 5), 367-382.
  • 4. T. Sugawara and H. Toda, Squaring operations on truncated polynomial algebras, Japan. J. Math. 38 (1969), 39-50. MR 41 #4530.